Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Having motion problem. Drink water and do regular exercise. Cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions

I am 30yr old male i have a motion problem form past 3 months in the morning need to go twice most of the times after breakfast i need to go again for motion for third time. i drink water in the morning as soon as i wake and go for motion then after my regular excerise again i need to go for motion. Dont know for what reason this is happening Please advice.

Posted Wed, 17 Jul 2013 in General Health
Answered by Dr. Pragnesh Vachharajani 56 minutes later

Thanks for posting your query.

What you are having is irritable bowel, means due to any reason your bowel has become over responsive it moves more then one time a day.

The common reasons could be,

>Altered food habits, improper chewing, haste eating etc.
> Anxiety or stress

Please visit your doctor and get your self examined. He may ask for stool test to look for infection.

Depending up on the cause he will offer you treatment.

In mean time please do the following which should help.

Take light diet, have small meals instead of 2 large meals.
Avoid junk food, soft drinks, maize products etc.
Eat with peace of mind; avoid distraction like phone calls, talking etc.
Walk a while after dinner
Avoid late meals and spicy things at dinner
Do regular exercise.
Try yoga and meditation for stress relief.

I hope this helps.

Wishing you good health.


Above answer was peer-reviewed by
Follow-up: Having motion problem. Drink water and do regular exercise. Cause? 2 days later

Thank you, if i taken pantop- D tablet i feel better and motion will be easy. Can i continue the tablet, will this affect, till now i have taken only twice 10 days before once and yesturday night once.

Is there any sideeffects from this tablet and can i take this tabelt twice a day for few days will this help?

Answered by Dr. Pragnesh Vachharajani 4 hours later

Good to hear from you again.

Pantop D has got no role to play in this. It is an antacid that will help to prevent excessive formation of gas and ease your problem related to that.

The normal dose of tablet is once only. Please do not take twice.

Ideally this advised for up to 6 weeks at one go.

You can keep taking this up to 6 weeks,after that please consult your doctor and his advise.

Any drug can not be taken for long time without proper indication and advise.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor